# SDR SWIA202158317

- Difficulty date: April 6, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR UPPER SILL ANGLE IS CORRODED AT THE FORWARD END. APPROX FS 310.00.     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED WITH NEW - BRACKET ATTACHED TO THE PAX DOOR UPPER SILL ANGLE AT/ABOUT FS310.00. REF CRJ200 SRM 51-42-06. BOMBARDIER DWG # 601R31527 REV AM. COMPLIED WITH TASK CARD 51-900-1003-SKY
